# SDR SWAA060904

- Difficulty date: March 17, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 22,007 hours, 12,570 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: 6945143
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR VIEWER WINDOW MISSING.  INSTALLED WINDOW PER MM.
